Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 471, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 24, 2011, 3:44 PM CDT for Sainte Genevieve County, Saint Francois County, Missouri. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2011, 3:44 PM CDT (20:44 UTC)
- Expired
- Jul 24, 2011, 4:30 PM CDT
- In force
- 46 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Saint Francois County, MO, Sainte Genevieve County, MO
The radar
The St Louis radar (KLSX), 100 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.7 hours before the alert went out and 287 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3589 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 977 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
375
WUUS53 KLSX 242044
SVRLSX
MOC186-187-242130-
/O.NEW.KLSX.SV.W.0471.110724T2044Z-110724T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
344 PM CDT SUN JUL 24 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
STE. GENEVIEVE COUNTY IN SOUTHEAST MISSOURI...
NORTHERN ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 430 PM CDT
* AT 339 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 5 MILES WEST OF BLOOMSDALE...OR
14 MILES EAST OF BONNE TERRE...AND MOVING SOUTHEAST AT 15 MPH.
PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
BLOOMSDALE...FRENCH VILLAGE...ROCKY RIDGE...WEINGARTEN...
COFFMAN...RIVER AUX VASES AND MINNITH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3800 9049 3810 9026 3787 8994 3782 8999
3771 9007 3770 9009
TIME...MOT...LOC 2044Z 302DEG 13KT 3798 9029
WIND...HAIL 60MPH 0.75IN
$$
BYRD2 follow-up statements
057
WWUS53 KLSX 242105
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
405 PM CDT SUN JUL 24 2011
MOC186-187-242130-
/O.CON.KLSX.SV.W.0471.000000T0000Z-110724T2130Z/
STE. GENEVIEVE MO-ST. FRANCOIS MO-
405 PM CDT SUN JUL 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN ST.
FRANCOIS AND STE. GENEVIEVE COUNTIES UNTIL 430 PM CDT...
AT 402 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR BLOOMSDALE...OR 14 MILES WEST OF
STE. GENEVIEVE...MOVING SOUTHEAST AT 15 MPH. PENNY SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
BLOOMSDALE...ROCKY RIDGE...WEINGARTEN...COFFMAN...RIVER AUX VASES
AND MINNITH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3800 9049 3810 9026 3787 8994 3782 8999
3771 9007 3770 9009
TIME...MOT...LOC 2105Z 302DEG 13KT 3802 9029
WIND...HAIL 60MPH 0.75IN
$$
BYRD364
WWUS53 KLSX 242128
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
428 PM CDT SUN JUL 24 2011
MOC186-187-242137-
/O.EXP.KLSX.SV.W.0471.000000T0000Z-110724T2130Z/
STE. GENEVIEVE MO-ST. FRANCOIS MO-
428 PM CDT SUN JUL 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ST. FRANCOIS AND STE.
GENEVIEVE COUNTIES WILL EXPIRE AT 430 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER WIND GUSTS TO 40 MPH AND VERY HEAVY RAINFALL ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
LAT...LON 3800 9049 3810 9026 3787 8994 3782 8999
3771 9007 3770 9009
TIME...MOT...LOC 2127Z 302DEG 13KT 3798 9020
$$
BRITTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 3:33 PM CDT, 11 minutes earlier.
Area forecast discussion, Jul 24, 3:33 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
333 PM CDT SUN JUL 24 2011
.DISCUSSION...
/333 PM CDT SUN JUL 24 2011/
TSRA ASSOCIATED INITIALLY WITH A WEAK LO LEVEL JET AND MCV EMERGING
FROM NWRN MO THIS MORNING HAS LITERALLY STOLEN THE THUNDER FROM WHAT
WE WERE ORIGINALLY THINKING WAS GOING TO BE SAVED FOR THE CDFNT WHEN
IT WENT THRU THIS EVENING. INSTEAD THE MAIN RAIN EVENT LOOKS LIKE
IT HAS OCCURRED TODAY WITH NOT MUCH LEFT FOR WHEN THE CDFNT PUSHES
THRU TONIGHT. 20Z MSAS INDICATES CDFNT STILL WELL TO OUR NW...
ROUGHLY FROM LACROSSE WI TO ST. JOSEPH MO. BUT SEVERAL OUTFLOW
BOUNDARIES CRISS CROSSING THRU THE FA HAVE BEEN THE MAIN TRIGGERS
FOR THUNDER WITH THE MAIN BOUNDARY ROUGHLY JUST S OF A LINE FROM
MCI-STL. AS THE MCV...NOW OVER NERN MO...FULLY EXITS THE FA BY
00Z...SHOULD SEE LITTLE RE-DEVELOPMENT TO THE N OF THE MAIN OUTFLOW
S OF I-70...AND HAVE PLACED JUST TOKEN 20-30PCT POPS FOR THESE
AREAS. TO THE S WILL BE WHERE THE HIGHEST MID-RANGE POPS WILL BE
FOR BEST CHC OF RE-DEVELOPMENT. BIG COOLDOWN FROM OUTFLOW AND RAIN
HAVE NECESSITATED UNDERCUTTING MIN TEMP FCST FROM MOS TONIGHT.
CENTER OF RIDGE ALOFT HAS RETROGRADED BACK TO THE W AS EXPECTED AND
THIS WILL ALLOW CDFNT TO MAKE ITS SEWD PUSH THRU THE AREA TONIGHT
AND ALLOW IT TO SETTLE S OF OUR AREA BY MONDAY BEFORE DISSIPATING.
ALREADY BY WEDNESDAY...THE CENTER OF THE RIDGE ALOFT WILL BE
SHIFTING BACK TO THE E AND BRING A RETURN OF POTENTIALLY DANGEROUS
LEVELS OF HEAT AND HUMIDITY BACK TO THE AREA. UNFORTUNATELY...EVEN
WITH THE CDFNT PUSHING THRU TO OUR S ON MONDAY...WE ARE ONLY LOOKING
AT A SLIGHT COOLDOWN WITH PEAK HEAT INDEX VALUES DROPPING JUST BELOW
100F FOR AREAS ALONG AND S OF THE I-70 CORRIDOR IN MO.
WHICH BRINGS THE QUESTION OF WHAT TO DO WITH THE HEAT HEADLINES.
WITH HEAT WARNING CRITERIA NOT BEING MET...AND WELL SHORT AT
THAT...IN THE NRN AND NERN FA...AND IN ADDITION...THESE AREAS ARE
EXPECTED TO FALL SHORT OF 100F HEAT INDEX VALUES MONDAY AND
TUESDAY...WILL CANCEL THE WARNING WITH THIS PACKAGE...AND GO WITH A
HEAT WATCH FOR WEDNESDAY AND THURSDAY WHEN THE HEAT RETURNS.
FOR THE REST OF THE AREA...WE WILL CONTINUE HEAT WARNINGS THRU
THURSDAY AS HEAT INDEX VALUES WERE MET TODAY AND WILL CONTINUE TO BE
MET THRU MONDAY AND TUESDAY AND INTO THURSDAY. FRIDAY QUESTIONABLE
AT THIS POINT WITH A FRONT DROPPING DOWN AND STILL SEVERAL DAYS OUT.
FOR THE MEDIUM RANGE (WEDNESDAY NIGHT - SUNDAY)...RIDGE ALOFT WILL
DOMINATE MUCH OF THE CNTRL AND SRN CONUS THRU-OUT THIS PERIOD...IT
JUST COMES DOWN TO WHERE THE CENTER OF IT WILL BE AT ANY GIVEN
PERIOD WHICH WILL...IN TURN...INFLUENCE ABILITY OF CDFNTS TO
PENETRATE SWD INTO OUR AREA OR NOT. IT STILL LOOKS LIKE THE CENTER
OF THIS RIDGE ALOFT WILL BE TO OUR E FOR THE FIRST HALF OF THIS
PERIOD AND WILL LARGELY FAVOR MAINTAINING A WARM SECTOR SETUP AT THE
SFC AND DRY WX...ALTHOUGH SOME MODELS ARE HINTING AT THE POSSIBILITY
OF AN UPPER LEVEL DISTURBANCE ROTATING AROUND THE HI FROM THE S FOR
LATE THURSDAY. SIGNALS ARE INCONSISTENT ENOUGH AT THIS POINT TO
KEEP A DRY FCST GOING. MODELS ARE THEN IN PRETTY GOOD AGREEMENT ON
ANOTHER RETROGRESSION OF THE RIDGE CENTER BACK TO THE W FOR LATE
FRIDAY AND NEXT WEEKEND WHICH WILL ALLOW A CDFNT TO PUSH INTO THE
AREA. HAVE MAINTAINED/INTRODUCED CHANCE POPS FOR MUCH OF THE PERIOD
FROM LATE FRIDAY THRU SATURDAY AND MAY CONTINUE FOR ADDITIONAL
PERIODS BEYOND...DEPENDING ON EXACTLY WHERE THE FRONT STALLS BEFORE
HEADING BACK N. FAVORED AOA THE HI MEMBER OF THE ENSEMBLES FOR
THURSDAY AND FRIDAY TEMPS BEFORE BACKING THINGS TO CLOSER TO AVERAGE
FOR THIS TIME OF YEAR FOR NEXT WEEKEND WITH PRESENCE OF FRONT AND
ENHANCED RAIN CHANCES.
TES
&&
.AVIATION...
/619 AM CDT SUN JUL 24 2011/
TSRA HAVE DEVELOPED THIS MORNING ACROSS CNTL AND MUCH OF WRN AND
NRN MO. GIVEN LATEST SAT IMAGE...MORE TSRA MAY DEVELOP FURTHER E
INTO ERN MO AND W CNTL IL WHERE ACCAS HAS STARTED TO FORM.
UNCERTAIN HOW MUCH DEVELOPMENT WILL CONTINUE OVER THE NEXT COUPLE
OF HOURS. BELIEVE CURRENT TSRA ACTIVITY WILL DIMINISH SOMEWHAT
WITH MORE DEVELOPMENT LATER THIS AFTERNOON WITH DAYTIME HEATING.
WEAK CDFNT/SFC TROF CURRENTLY IN CNTL IA IS EXPECTED TO MOVE SWD
TODAY. THIS BOUNDARY SHUD PROVIDE A FOCUS FOR TSRA DEVELOPMENT.
WITH SOMEWHAT COOLER TEMPS BEHIND THE BOUNDARY...STRATUS MAY
DEVELOP AT UIN AND POSSIBLY COU TONIGHT WITH BASES AROUND 1 KFT.
GIVEN UNCERTAINTY...HAVE ONLY SCT IN TAF FOR UIN ATTM.
OTHERWISE...WINDS WILL BECOME NLY TO NELY BEHIND THE BOUNDARY.
SPECIFICS FOR KSTL...TSRA POSSIBLE THIS AFTERNOON...ALTHOUGH CAN
NOT RULE OUT THIS MORNING AS WELL GIVEN ACCAS DEVELOPING JUST TO
THE W. VRB WINDS SHUD BECOME SWLY LATER THIS MORNING WITH CU
DEVELOPING. SFC BOUNDARY SHUD MOVE THRU TERMINAL TONIGHT...AROUND
03Z WHICH MAY PROVIDE AS A FOCUS FOR TSRA. HOWEVER...COVERAGE
ALONG THE BOUNDARY IS TOO UNCERTAIN TO ALLOW TEMPO GROUP IN TAF.
BEHIND THE BOUNDARY...WINDS WILL BECOME NLY TO NELY.
TILLY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR BOONE MO-
CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
IRON MO-JEFFERSON MO-LINCOLN MO-MADISON MO-MONITEAU MO-
MONTGOMERY MO-OSAGE MO-REYNOLDS MO-ST. CHARLES MO-ST.
FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE
MO-WARREN MO-WASHINGTON MO.
EXCESSIVE HEAT WATCH FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
EVENING FOR AUDRAIN MO-KNOX MO-LEWIS MO-MARION MO-MONROE MO-
PIKE MO-RALLS MO-SHELBY MO.
IL...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR CALHOUN IL-
JERSEY IL-MADISON IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL.
EXCESSIVE HEAT WATCH FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
EVENING FOR ADAMS IL-BOND IL-BROWN IL-CLINTON IL-FAYETTE IL-
GREENE IL-MACOUPIN IL-MARION IL-MONTGOMERY IL-PIKE IL-
WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Jul 24, 5:15 AM CDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 515 AM CDT SUN JUL 24 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-251030- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 515 AM CDT SUN JUL 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL EARLY EVENING. THE DANGEROUS COMBINATION OF HEAT AND HUMIDITY WILL CONTINUE...WITH PEAK HEAT INDEX VALUES RANGING FROM 105 TO 110 DURING THE AFTERNOON AND EARLY EVENING. THERE IS A CHANCE FOR THUNDERSTORMS TODAY AND TONIGHT. STRONG STORMS WILL BE POSSIBLE...CAPABLE OF GUSTY WINDS TO 50 MPH AND HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A POTENTIALLY DANGEROUS COMBINATION OF HEAT AND HUMIDITY LOOKS SET TO RETURN TO THE AREA WEDNESDAY AFTERNOON AND CONTINUE THROUGH FRIDAY EVENING...WHERE PEAK HEAT INDEX VALUES FROM 105 TO 110 ARE POSSIBLE. THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GKS
In the hours before
Special weather statement, Jul 24, 1:45 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 145 PM CDT SUN JUL 24 2011 MOZ085-241930- MADISON MO- 145 PM CDT SUN JUL 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR MADISON COUNTY UNTIL 230 PM CDT... AT 140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FREDERICKTOWN TO 7 MILES NORTH OF BUCKHORN TO SACO...AND MOVING SOUTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... SACO... MARQUAND... BUCKHORN... BYRD
Local storm report, Jul 24, 2:14 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
214 PM CDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM TSTM WND DMG SALEM 38.63N 88.95W
07/24/2011 MARION IL LAW ENFORCEMENT
TREE BLOWN DOWN ON A HOUSE...NO INJURIES.
&&
BYRDLocal storm report, Jul 24, 2:20 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
220 PM CDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM TSTM WND DMG CENTRALIA 38.52N 89.13W
07/24/2011 MARION IL BROADCAST MEDIA
SEVERAL TREES BLOWN DOWN IN TOWN. ALSO... A CABLE LINE
WAS BLOWN DOWN.
&&
BYRDSpecial weather statement, Jul 24, 2:27 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 227 PM CDT SUN JUL 24 2011 ILZ074-079-242015- RANDOLPH IL-WASHINGTON IL- 227 PM CDT SUN JUL 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WASHINGTON AND RANDOLPH COUNTIES UNTIL 315 PM CDT... AT 222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ASHLEY TO COULTERVILLE TO STE. GENEVIEVE...AND MOVING SOUTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... CHESTER... BREMEN... STEELEVILLE... PERCY... EDEN... POSEN... BLAIR... NEW PALESTINE... RADOM... KASKASKIA... DU BOIS... WELGE... ROCKWOOD... BYRD
Special weather statement, Jul 24, 2:39 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 239 PM CDT SUN JUL 24 2011 MOZ075-242030- STE. GENEVIEVE MO- 239 PM CDT SUN JUL 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN STE. GENEVIEVE COUNTY UNTIL 330 PM CDT... AT 236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BLOOMSDALE...OR 10 MILES WEST OF STE. GENEVIEVE...MOVING SOUTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... STE. GENEVIEVE... ROCKY RIDGE... WEINGARTEN... ST. MARY... RIVER AUX VASES... MINNITH... BYRD
Special weather statement, Jul 24, 3:04 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 304 PM CDT SUN JUL 24 2011 MOZ036-042-051-052-242045- AUDRAIN MO-LINCOLN MO-MONTGOMERY MO-PIKE MO- 304 PM CDT SUN JUL 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN AUDRAIN COUNTY IN CENTRAL MISSOURI...AND MONTGOMERY AND WESTERN LINCOLN COUNTIES IN EAST CENTRAL MISSOURI...AND SOUTHWESTERN PIKE COUNTY IN NORTHEAST MISSOURI UNTIL 345 PM CDT... AT 303 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR VANDALIA...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NEW HARTFORD... MIDDLETOWN... OLNEY... TRUXTON... BYRD
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 2:47 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 43 min |
| Jul 24, 3:09 PM CDT | Flash Flood Warning | LSX | Sainte Genevieve | 5 hr |
| Jul 24, 4:00 PM CDT | Excessive Heat Watch | LSX | Audrain, Knox, Lewis, Marion, Monroe, Pike and 2 more | 24 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.